MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 4F BER II 65CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 4F BER II 65CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451415V0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing process that can be related to the reported complaint.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, two tempo catheters (cath tempo 4f ber ii 65cm, cath tempo 4f mp a1 (i) 65cm, cath tempo 4f ber ii 65cm) became separated while being used with a non-cordis liver and biopsy set.The separated segments migrated to the lung arteries and were snared/retrieved using an unknown device.The devices were clinically used and will be returned for analysis.Three different cordis packages were returned with only two cordis catheters.It is unknown which lot corresponds with which catheter.The device did not kink in the area of separation.The device separated approximately 2.5cm and 2.3cm from the distal end.
 
Additional Manufacturer Narrative
Two devices were returned for evaluation.Neither device corresponds to the product reported under this complaint.It has been confirmed that there are no allegations against this device; therefore, no subsequent reports will be submitted.The event has been documented under 9616099-2019-03018 and 9616099-2019-03127.

Brand Name
CATH TEMPO 4F BER II 65CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key8702380
Report Number9616099-2019-03020
Device Sequence Number11231706
Product Code DQO
UDI-Device Identifier20705032007877
UDI-Public20705032007877
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number451415V0
Device Catalogue Number451415V0
Device Lot Number17835833
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date06/15/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;